MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS MICROSTREAM CO2 EXTENSION

PHILIPS MEDICAL SYSTEMS MICROSTREAM CO2 EXTENSION
Model Number M3015A
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to philips that their co2 microstream extension module had a broken latch and was dropped because of the damaged latch.No patient involvement.
 
Additional Manufacturer Narrative
This report was transmitted under the incorrect registration number.Please refer to mdr 9610816-2019-00332 for correct report.

Brand Name
MICROSTREAM CO2 EXTENSION
Common Device Name
MICROSTREAM CO2 EXTENSION
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key9470924
Report Number1218950-2019-09459
Device Sequence Number2460712
Product Code DSI
UDI-Device Identifier00884838083585
UDI-Public(01)00884838083585
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K993383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3015A
Device Catalogue Number867041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/25/2019
Supplement Date Received by Manufacturer11/25/2019
Initial Report FDA Received Date12/15/2019
Supplement Report FDA Received Date12/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1